Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

A General Form of Integral

P. J. Daniell
Annals of Mathematics
Second Series, Vol. 19, No. 4 (Jun., 1918), pp. 279-294
Published by: Annals of Mathematics
DOI: 10.2307/1967495
Stable URL: http://www.jstor.org/stable/1967495
Page Count: 16
  • Download PDF
  • Add to My Lists
  • Cite this Item